# SDR DXTA2023082894090

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0139
- Aircraft time: 4,058 hours, 2,692 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ATTEMPTING TO CLOSE THE MCD ON THE RAMP, THE DOOR WOULD GO UP, BUT THE HANDLE WILL NOT TURN TO ENGAGE PINS TO LOCK THE DOOR IN UP POSITION. THIS HAPPENS WHEN TRYING TO CLOSE FROM THE INSIDE OR OUTSIDE //SIGNOFF// INSPECTED DOOR LATCHING MECHANISM AND FOUND THAT THE TOP RIGHT DOOR PIN WAS BINDING. UPON FURTHER INSPECTION FOUND THAT THE PIN WAS BEING PULLED TOO FAR DUE TO THE INNER DOOR HANDLE STOP BEING OUT OF RIG. ADJUSTED THE  TOP RIGHT DOOR PIN (AS YOU LOOK AT THE OPEN DOOR) AT THE BELL CRANK PUSH ROD AND ALSO ADJUST THE TOP LEFT DOOR PIN AT THE STOWING STOP BOLT AS REQUIRED TO ACHIEVE PROPER OPERATION ,OPS CHECKED GOOD AFTER SEVERAL DOOR CLOSING CYCLES FROM INSIDE AND OUTSIDE. IAW MM 52-10-04.
